# SDR ASAA2025082860608

- Difficulty date: August 28, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM CORRODED STA 986 LBL 50. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND FOUND TO BE OUT OF LIMITS AND REPAIRED FLOORBEAM IAW SRM 53-70-81-2R-6W1 O.150 R.101 L1 D.049.
